VOL. 11 · NO. 4 | September 2018
 
VIEW ALL ABSTRACTS +
Articles
B. B. Jena, S. K. Paikray, U. K. Misra
Tbilisi Math. J. 11 (4), 1-18, (September 2018) DOI: 10.32513/tbilisi/1546570881
KEYWORDS: absolute summability, double absolute summability, double weighted mean, summability factors, 40F05, 40D25
Rajendra Prasad, Sushil Kumar
Tbilisi Math. J. 11 (4), 19-34, (September 2018) DOI: 10.32513/tbilisi/1546570882
KEYWORDS: semi-slant Riemannian maps, semi-slant angle, harmonic map and totally geodesic, 53C25, 53C43, 53D15
Tarek Saanouni
Tbilisi Math. J. 11 (4), 35-42, (September 2018) DOI: 10.32513/tbilisi/1546570883
KEYWORDS: fourth-order wave equation, energy, Blow-up, 35L70, 47F05
Arife Atay, Hasan İlhan Tutalar
Tbilisi Math. J. 11 (4), 43-52, (September 2018) DOI: 10.32513/tbilisi/1546570884
KEYWORDS: regular open set, regular closed set, ideal topological space, local function, regular local function, 54A05, 54C10
Maged G. Bin-Saad, Ali Z. Bin-Alhag
Tbilisi Math. J. 11 (4), 53-66, (September 2018) DOI: 10.32513/tbilisi/1546570885
KEYWORDS: Euler polynomials, Euler polynomials of higher order, Apostol-Euler polynomials, Apostol-Euler polynomials of higher order, 11B68, 33C05, 11B73
Pulak Sahoo, Samar Halder
Tbilisi Math. J. 11 (4), 67-78, (September 2018) DOI: 10.32513/tbilisi/1546570886
KEYWORDS: Nevanlinna theory, $L$-function, Weighted Sharing, Differential polynomials, uniqueness, 30D35, 11M36
M. Mursaleen, A. A. H. Al-Abied
Tbilisi Math. J. 11 (4), 79-91, (September 2018) DOI: 10.32513/tbilisi/1546570887
KEYWORDS: Pólya-Eggenberger distribution, Stancu operators, Euler functions, weighted approximation, rate of convergence, 41A10, 41A25, 41A36
Tanweer Jalal, Ishfaq Ahmad Malik
Tbilisi Math. J. 11 (4), 93-102, (September 2018) DOI: 10.32513/tbilisi/1546570888
KEYWORDS: triple sequence spaces, difference sequence space, $I$-convergence, modulus functions, ideal, $n$-normed space, 40A05, 40C05, 46A45
Mahdi Iranmanesh, Maryam Saeedi Khojasteh
Tbilisi Math. J. 11 (4), 103-112, (September 2018) DOI: 10.32513/tbilisi/1546570889
KEYWORDS: linear space, normed space, orthogonality, Birkhoff orthogonality, angle, Minkowski plane, projection, 46B20, ‎46E99
Shapour Heidarkhani, Shahin Moradi, Giuseppe Caristi, Bin Ge
Tbilisi Math. J. 11 (4), 113-143, (September 2018) DOI: 10.32513/tbilisi/1546570890
KEYWORDS: three distinct solutions, fourth-order boundary value problem, Kirchhoff-type problem, Navier condition, variational methods, 35J20, 35J40, 35J35, 31B30, 35G30, 74H20, 35Q35
Ahsan Mahboob, Noor Mohammad Khan, Bijan Davvaz
Tbilisi Math. J. 11 (4), 145-163, (September 2018) DOI: 10.32513/tbilisi/1546570891
KEYWORDS: ordered semihypergroup, $(m,0)$-hyperideal, $(0,n)$-hyperideal, $(m,n)$-quasi-hyperideal, 20N20
Narayan Phadatare, Vilas Kharat
Tbilisi Math. J. 11 (4), 165-173, (September 2018) DOI: 10.32513/tbilisi/1546570892
KEYWORDS: minimal element, second element, second radical element, 06B23, 06B75
Back to Top